# SDR SWI2024F01118

- Difficulty date: June 17, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 2-2 HAS PITTING IN 3 AREAS, 2 ON THE LOWER SURFACE - 1 ON THE UPPER SURFACE. (MARKED IN RED)  28399060 (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED DAMAGE ON THE RIGHT-HAND SLAT TRACK 2-2, UPPER AND LOWER SURFACE - REF CRJ700 SRM 51-21-06-001-001-A01. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1646 REV -- DATE 2024-07-31. COMPLIED WITH TASK CARD 51-900-1002-SKY. TRACK GAPS AND RIGGING REQUIREMENTS MET.
